Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HAART sensitivity
Oct 1, 2011

hi, im a straight 34 year old positive female and have extreme sensitivity to medical treatment (HAART, etc).

what would you suggest to keep myself healthy? have you ever heard of treatment with low dose naltrexone? thanks for your time.

Response from Dr. Young

Hello and thanks for your post.

Yes, I've heard of low dose naltrexone (LDN), but I've never found a place where it could be of sufficient benefit to patients to warrant it's under-studies use as you've suggested.

Rather, I'd like to hear more about the "extreme sensitivity" to medications that you've experienced. In our clinic the vast majority of patients do find very well tolerated HIV medications; we try to also do our best to identify and treat the cause of symptoms, rather than just add another medication to fix just the symptoms. (Why would you suspect that LDN would be any less "sensitivity" prone than your other treatments?)

Hope that helps. Please feel free to write back with any details or other questions. BY



Previous
Yellow Fever Vaccination BEFORE immunosurpressive therapy
Next
Treatment Options with TAMS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement